# SDR ASAA2016121919099

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 18,051 hours, 5,271 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 403CH1
- Condition: Failed
- Location: Cockpit
- Part time: 18,062 hours, 5,273 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL DISPLAY ON MCP LIT SEGMENT IS BAD. GROUNDED - YES. REMOVED AND REPLACED MCP, REF AMM 22-11-34, OPS CHECK NORMAL .ACCOMPLISHED MCP LWMP CHECKS, REF LWMP CHECKLIST AMM 22-00-01, ALL TEST PASSED. A/C REMAINS CAT IIIA AUTOLAND & HGS, VERIFIED STATUS SCREW POSITION.
